# SDR AC2A094956

- Difficulty date: May 17, 2004
- Submitted: June 7, 2004
- Operation: Air carrier
- Aircraft: N8775
- Make and model: Bolkms BO105S
- Aircraft serial: 775
- Aircraft time: 14,813 hours
- System (JASC): 3420 · Attitude and Direction Data System
- Part: Gyro
- Part number: 5040028903
- Part serial: 9257B
- Condition: Malfunctioned
- Location: Attitude
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ATTITUDE GYRO S/N 9257B WAS INSTALLED WHICH IT BEGAN TO PROCESS AFTER ABOUT 5 MINUTES NOSE HIGH.  REINSTALLED ORIGINAL GYRO, ORDERED ANOTHER REPLACEMENT.
